# SDR SWAA2025092918272

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 69,873 hours, 36,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON AFT LAV HAS AN INOPERATIVE SEGMENT.  REPLACED THE LAMPS EMERGENCY EXIT LIGHT ON AFT LAV AND PERFORMED GOOD TEST IAW AMM 33-51-01-960-801.
